# SDR AUS20011145

- Difficulty date: October 28, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320*
- Propeller: Amtr C8289
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Line
- Part number: 6770055
- Condition: Failed
- Location: Fuel Press Ind
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGID COPPER FUEL LINE TO GAUGE FRACTURED. SUSPECT INADEQUATE SUPPORT.
